# SDR DXTA2022032959190

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 5,080 hours, 3,400 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 69481013
- Condition: Defective
- Location: Right
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LANDING GEAR EXTENSION: DURING FLIGHT AT 4000' 250 KIAS IN CONTINUOUS CHOP SPEED TAPE TURNED RED AND AUTO THROTTLES REDUCED TO 210 THREE TIMES DUE TO RIGHT GEAR MONENTARILY INDICATING NEITHER UP NOR DOWN.  THERE WAS NO NOTICABLE INCREASE IN NOISE NOR FEELING OF THE GEAR MOVING IN THE WELL.  AINED ACCESS AND REMOVED OLD SWITCH 1/A/W MODEL 680A MAINTENANCE MANUAL (REV 12)
32-32-25 (ORIGINAL ISSUE)
MAIN GEAR UPLOCK SWITCH - REMOVAL/INSTALLATION AND INSTALLED ONE EACH NEW SWITCH P/N
6948101-3, NSN IAW MODEL 680A MAINTENANCE MANUAL (REV 12)
32-32-25 (ORIGINAL ISSUE) 1
MAIN GEAR UPLOCK SWITCH - REMOVAL/INSTALLATION. OPS CHECK GOOD
